U.S. doctors online nowAsk doctors free
United Kingdom (Great Britain)
A 56-year-old female asked:

Hi i'm on ranitidine, i have awful palpitaions and headaches, will this go away i'm very breathless too....?

1 doctor answer2 doctors weighed in
Dr. Richard Williams
Pharmacy 18 years experience
Maybe: Ranitidine is known to cause headaches. Palpitations may be caused by something else. If you are early in this treatment the headaches may abate. If not, talk to you physician about switching to another drug in this class. This sometimes works.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 9, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.